# SDR DXTA2023060187590

- Difficulty date: May 31, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Cessna
- Aircraft serial: 7000060
- Aircraft time: 1,928 hours, 1,079 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN DOOR: CLIMBING THROUGH 13K GOT AMB CABIN ALT.  DECENDING TO 13K GOT RED CABIN ALT AND AMBER CHECK DOORS AND CABIN DOOR OPEN.  DIVERTED AND LANDED UNEVENTFUL. // SIGNOFF// REVIEWED ARES DATA ON A MAY31ST FLIGHT. VERIFIED DISCREPANCY INFLIGHT AND NOTED AT  APPOXIMATELY 20:20 THE CABIN DOOR OPEN CAS MESSAGE WAS PRESENT. THIS WAS DUE TO THE VENT DOOR PROXIMITY SWITCH SHOWING THE VENT DOOR WAS OPEN. CABIN ALTITUDE WAS ALREADY OVER 10000FT WHEN THIS CAS MESSAGE OCCURED. RECOMMEND TO CHECK THE OPERATION AND RIGGING OF THE MAIN CABIN DOOR VENT DOOR.
VERIFIED MCD OUTER AMBER LIGHT WAS STILL ON WHEN DOOR WAS CLOSED. CYCLED DOOR OPEN ADN CLOSE SEVERAL TIMES AND VENT DOOR WOULD NOT CLOSE COMPLETELY AND AMBER OPEN LIGHT WOULD STAY ON. GAINED ACCESS TO INNER MCD AND INNER DOOR MECHANISMS. WHILE INSIDE THE CABIN, CYCLED DOOR TO THE CLOSED POSITION AND WAITED FOR THE VENT DOOR TO CLOSE, BUT NEVER DID. NOTED VENT DOOR PORX SWITCH WAS MADE, BUT VENT PANEL WAS NOT CLOSED NEEDS FURETHER T/S  DURING RIGGING OF VENT DOOR, NOTED AMBER OPEN LIGHT WOULD NOT EXTINGUISH AFTER ITS TIMES CYCLE. PULLED UP CDMS AND VERIFIED ON NC103 PIN 46 SOLENOID PAW SWITCH (S6) WAS STILL SHOWING OPEN WHEN IS SHOULD SHOW CLOSED AFTER INNER DOOR HANDLE IS IN THE CLOSED POSITION. ROTARY SOLENOID IS NOT ACTIVATING WHEN DOOR IS CLOSED AND MATING WITH THE PROX SWITCH. NEEDS FURTHER T/S AND RIGGING. (DOOR RODS FLAGGED) INSPECTED CONNECTIONS AT DOOR LOCK SOLDOID SC004 AND TESTED GROUND, NO DEFECT NOTED. PERFORMED CABIN DOOR RESET AND TESTED DOOR LOCK SOLENOID. ALL WORK WAS DONE IAW CE700 WIRING DIAGRAM MANUAL CHAPTER 52-00-01 ADJUSTED #1 PUSHROD ON MCD ASSEMBLY TO BRING EXTERIOR HANDLE FLUSH WITH THE DOOR SKIN. WORK PERFORMED IAW CESSNA 700 MM CH 52-10-43 OPERATED MCD OPEN AND CLOSE, AMBER CAS MESSAGES FUNCTIONED PROPERLY. VERIFIED ADJUSTMENT OF #1 PUSHROD.
